Dupont, Nicolas
Un diviseur de zéro induisant un élément d'homotopie central
Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 3 , p. 337-344
Zbl 0899.55011 | MR 99a:55008
doi : 10.24033/bsmf.2310
URL stable : http://www.numdam.org/item?id=BSMF_1997__125_3_337_0

Bibliographie

[1] André (M.). - Hopf algebras with divided powers, J. Algebra, t. 18, 1971, p. 19-50. MR 43 #3323 | Zbl 0217.07102

[2] André (M.). - Le caractère additif des déviations des anneaux locaux, Comment. Math. Helvetici, t. 57, 1982, p. 648-675. MR 85a:14006 | Zbl 0509.13007

[3] Avramov (L.L.). - Homological asymtotics of modules over local rings, Commutative algebra, Proceedings of a microprogram held June 15-July 2, ed. M. Hochters, C. Huneke and J.D. Sally, Springer-Verlag, 1989, p. 33-62. MR 90i:13014 | Zbl 0788.18010

[4] Avramov (L.L.). - Local algebra and rational homotopy, Homotopie algébrique et algèbre locale, journées S.M.F., éd. J.-M. Lemaire et J.-C. Thomas, Astérisque 113-114, Société Mathématique de France, 1984, p. 15-43. MR 85j:55021 | Zbl 0552.13003

[5] Halperin (S.). - The non-vanishing of the deviations of a local ring, Comment. Math. Helvetici, t. 62, 1987, p. 646-653. MR 89d:13015 | Zbl 0639.13011

[6] Halperin (S.) and Stasheff (J.). - Obstructions to homotopy equivalences, Adv. in Math., t. 32, 1979, p. 233-279. MR 80j:55016 | Zbl 0408.55009

[7] Levin (G.). - Homology of local rings, Ph.D. Thesis, Univ. of Chicago, 1965.

[8] Löfwall (C.). - Central elements and deformations of local rings, J. Pure and Applied Algebra, t. 91, 1994, p. 183-192. MR 95g:13018 | Zbl 0798.55009

[9] Milnor (J.) and Moore (J.C.). - On the structure of Hopf algebras, Annals Math., t. 81, 1965, p. 211-264. MR 30 #4259 | Zbl 0163.28202

[10] Sjödin (G.). - Hopf algebras and derivations, J. Algebra, t. 64, 1980, p. 218-229. MR 84a:16016 | Zbl 0429.16008

[11] Tate (J.). - Homology of noetherian rings and local rings, Illinois J. Math., t. 1, 1957, p. 14-27. MR 19,119b | Zbl 0079.05501